Large time behavior of solutions to parabolic equations with Neumann boundary conditions

被引:16
作者
Da Lio, Francesca [1 ]
机构
[1] Univ Padua, Dipartimento Matemat Pura & Applicata, I-35121 Padua, Italy
关键词
asymptotic behavior; ergodic problems; viscosity solutions; boundary value problems for parabolic PDEs;
D O I
10.1016/j.jmaa.2007.06.052
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper we are interested in the large time behavior as t -> +infinity of the viscosity solutions of parabolic equations with nonlinear Neumann type boundary conditions in connection with ergodic boundary problems which have been recently studied by Barles and the author in [G. Barles, F. Da Lio, On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions, Ann. Inst. H. Poincare Anal. Non Lineaire 22 (5) (2005) 521-541]. (c) 2007 Elsevier Inc. All rights reserved.
引用
收藏
页码:384 / 398
页数:15
相关论文
共 28 条
[1]  
[Anonymous], 1966, ANN MAT PUR APPL
[2]   Local C0,α estimates for viscosity solutions of Neumann-type boundary value problems [J].
Barles, G ;
Da Lio, F .
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 225 (01) :202-241
[3]   On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions [J].
Barles, G ;
Da Lio, F .
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2005, 22 (05) :521-541
[4]   EXIT TIME PROBLEMS IN OPTIMAL-CONTROL AND VANISHING VISCOSITY METHOD [J].
BARLES, G ;
PERTHAME, B .
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 1988, 26 (05) :1133-1148
[5]   On the large time behavior of solutions of Hamilton-Jacobi equations [J].
Barles, G ;
Souganidis, PE .
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2000, 31 (04) :925-939
[6]   A geometrical approach to the study of unbounded solutions of quasilinear parabolic equations [J].
Barles, G ;
Biton, S ;
Ley, O .
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2002, 162 (04) :287-325
[7]   Nonlinear Neumann boundary conditions for quasilinear degenerate elliptic equations and applications [J].
Barles, G .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1999, 154 (01) :191-224
[8]   Space-time periodic solutions and long-time behavior of solutions to quasi-linear parabolic equations [J].
Barles, G ;
Souganidis, PE .
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2001, 32 (06) :1311-1323
[9]  
Barles G., 1991, DIFFER INTEGRAL EQU, V4, P263
[10]   Ergodic type problems and large time behaviour of unbounded solutions of Hamilton-Jacobi Equations [J].
Barles, Guy ;
Roquejoffre, Jean-Michel .
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2006, 31 (08) :1209-1225